# SDR TIPR20090022

- Difficulty date: September 12, 2009
- Submitted: September 13, 2009
- Operation: General aviation
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 81,023 hours, 19,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 312540011
- Condition: Out Of Adjust
- Location: Escape Slide
- Part time: 81,032 hours, 19,961 cycles
- Component: Escape Slide, Boeing
- Component part number: 101630305
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OFF-WING ESCALE SLIDE FAILED OPERATIONAL CHECK(FAILED TO DEPLOY.  ACCOMPLISHED RESTORATION OF LT OFF WING ESCAPE SYSTEM TO ITS INITIAL CONDITION AFTER DEPLOYMENT IAW MM 25-65-00 REAJUSTED LT OFF WING SLIDE DOOR LATCHES IAW MM 25-65-00, LATCH CHECK GOOD, REARMED LT WING OFF WING ESCAPE SYSTEM IAW MM25-65-00.
